Pacific Journal of Mathematics

On holomorphic relative inverses of operator-valued functions.

S. Ivanov

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 345-358.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806134

Mathematical Reviews number (MathSciNet)
MR519757

Zentralblatt MATH identifier
0393.47013

Subjects
Primary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
Secondary: 30G30: Other generalizations of analytic functions (including abstract-valued functions)

Citation

Ivanov, S. On holomorphic relative inverses of operator-valued functions. Pacific J. Math. 78 (1978), no. 2, 345--358. https://projecteuclid.org/euclid.pjm/1102806134


Export citation

References

  • [1] G. R. Allan, Holomorphic vector-valued functionson a domain of holomorphy, J. London Math. Soc, 42 (1967), 509-513.
  • [2] F. V. Atkinson, On relativelyregular operators, Acta Sci. Math. (Szeged), 15 (1953), no. 1, 38-56.
  • [3] H. Bart, Holomorphic relative inverses of operator-valued functions,Math. Ann., 208 (1974), 179-194.
  • [4] S. R. Caradus, Perturbation theory for generalized Fredholm operators, Pacific J. Math., 52 (1974), no. 1, 11-17.
  • [5] S. R. Caradus, W. E. Pfafenberger and B. Yood, Calkin Algebras of Operators on Banach Spaces, New York: Marcel Dekker, 1974.
  • [6] J. Dieudonne, Sur les holomorphismesd'espaces normes, Bull. Sci. Math., 67 (1943), Serie 2, 72-84.
  • [7] I. C. Gohberg and Yu. Leiterer, On holomorphic vector-functions of one variable, II.Functions on a domain, Math. Issled., 8 (1973), no 1 (27), 37-58 (Russian).
  • [8] S. Goldberg, Unbounded Linear Operators, New York: McGraw Hill, 1966.
  • [9] S. Ivanov, On holomophic relative inverses of operator-valued functions,Ph D. Thesis, University of Illinois, May 1977.
  • [10] I. Kaplansky, Regular Banach algebras, J. Indian Math. Soc, (N. S.) 12 (1948), 57-62.
  • [11] M. Z. Nashed, editor:Seminaron Generalized Inverses and Applications,Madi- son, Wise, 1973. New York: Academic Press, 1976.
  • [12] J. von. Neumann, On regular rings, Proc. Nat. Acad. Sci., USA 22 (1936), 707-713.
  • [13] P. Saphar, Contributions a Vetude des applications lineaires dans un espace the Banach, Bull. Soc. Math. France, 92 (1964), 363-384.
  • [14] M. Schechter, Principles of functionalanalysis,New York: Academic Press, 1971.
  • [15] M. A. Subin, On holomorphic familiesof subspaces of a Banach space, Mat. Issled., 5 (1970), no. 4 (18), 153-165 (Russian).
  • [16] B. Sz-Nagy, Perturbations des transformationslineaires fermees, Acta Sci. Math., (Szeged) 14 (1951), no. 2, 125-137.